How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Abid Your Own Question
Dr. Abid
Dr. Abid, Doctor
Category: Medical
Satisfied Customers: 5965
Experience:  MBBS, FCPS(R)
16766337
Type Your Medical Question Here...
Dr. Abid is online now
A new question is answered every 9 seconds

What side effects there be from going from Diovan80mg/HCT 12.5mg

Customer Question

What side effects there be from going from Diovan80mg/HCT 12.5mg To no latix at all.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Abid replied 1 year ago.
Hi there.
Welcome to Just Answer and thank you for the question.
I am Dr.Abid a Medical Internist and will help you out.
Please tell me you want to say abrupt withdrawal from Diovan ?
Regards .

Related Medical Questions